MAUDE Adverse Event Report: PRESSURE RATED EXT,  IV CONNECTOR, NO CL; INTRAVASCULAR ADMINISTRATION SET

PRESSURE RATED EXT,  IV CONNECTOR, NO CL; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ5305
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint that extension tubing backing off the catheter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mz5305 because a valid lot number was not provided by the customer.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the pressure rated ext,  iv connector, no cl extension tubing separated from the iv catheter hub during use.The following information was provided by the initial reporter: "new iv extension tubing hub backed off iv catheter hub.".

Brand Name
PRESSURE RATED EXT,  IV CONNECTOR, NO CL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12375583
Report Number9616066-2021-51904
Device Sequence Number4067879
Product Code FPA
UDI-Device Identifier50885403230583
UDI-Public50885403230583
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ5305
Device Catalogue NumberMZ5305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1